# SDR 99ZZZX1135

- Difficulty date: February 24, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N26496
- Make and model: Cessna 550
- Aircraft serial: 550607
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 99120789
- Condition: Malfunctioned
- Location: Acm
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NEW FLAPPER TYPE CHECK VALVE WAS INSTALLED AND AIRCRAFT WAS PRESSURIZED WITH TEST UNIT.  EXCESSIVE CABIN LEAK RATE WAS TRACED TO FAILED CHECK VALVE.  THE RUBBER LINER STARTED COMING LOOSE FROM THE FLAPPER PART OF THE VALVE AND FOLDED PREVENTING IT FROM CLOSING OFF PROPERLY.  IT APPEARS THE ADHESIVE IS BREAKING DOWN EVEN THOUGH THE VALVE IS ONLY ABOUT ONE MONTH OLD.  SUBMITTER STATED THIS IS THE SECOND VALVE TO HAVE THIS PROBLEM AT THIS LOCATION.  THE OTHER VALVE WAS NOT NEW.
